Inflammation of actinic keratosis with combination of alkylating and taxane agents: a case reportReport as inadecuate




Inflammation of actinic keratosis with combination of alkylating and taxane agents: a case report - Download this document for free, or read online. Document in PDF available to download.

Cases Journal

, 2:6946

First Online: 02 July 2009Received: 27 March 2009Accepted: 11 June 2009DOI: 10.4076-1757-1626-2-6946

Cite this article as: Makdsi, F. & DeVersa, R. Cases Journal 2009 2: 6946. doi:10.4076-1757-1626-2-6946

Abstract

IntroductionCarboplatin and docetaxel are chemotherapy agents that are used to treat some malignancies. This combination has not been documented to date to cause an inflammation of a preexisting actinic keratosis. One previous report has described inflammation of AK lesions after the use of docetaxel alone.

Case presentationWe report a case of a 54-year-old male with a history of untreated actinic keratosis and lung cancer. He developed a rash on the sun exposed areas of skin after he received carboplatin and docetaxel. Topical high-potency corticosteroid administration resulted in diminished rash despite the ongoing chemotherapy regimen.

ConclusionWe present this case to emphasis this potential reaction in predisposed individuals after using the combination of carboplatin and docetaxel, and to help physicians making the appropriate decision whether to continue the chemotherapy or discontinued it.

AbbreviationsAKactinic keratosis

5-FU5-fluorouracil.

Download fulltext PDF



Author: Fadi Makdsi - Roger DeVersa

Source: https://link.springer.com/







Related documents